# SDR AU990375

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Part number: 2729B
- Condition: Broken
- Location: Autopilot System
- Component: ID363161R
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT ACTUATOR CABLE BROKEN.  LIMITED INFORMATION PROVIDED.
